# SDR SWIA200515127

- Difficulty date: March 23, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 4,405 hours, 3,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CLIP CRACKED AT FS 280.00 AND RBL 9, ITEM FOUND AT C-CHECK INSP.  CLIP REPLACED AT FS 280.00 AND RBL 9 IAW CRJ SRM 51-42-06 AND 51-42-21.
